# SDR AU971391

- Difficulty date: October 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 177RG
- Engine: Lyc IO360A1B6
- Propeller: Mcauly B2D34C207
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 75944
- Condition: Damaged
- Location: Thermo Bypass
- Component: Lyc
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE OIL COOLER BYPASS VALVE (VERNATHERM) FACE BADLY SCORED FROM CONTACT WITH VALVE SEAT WHICH WAS ALSO DAMAGED. FOUND DURING INSPECTION IAW AD/LYC/78 AMDT5 WHICH WAS OVERDUE BY SEVERAL HUNDRED HOURS. PERSONNAL/MAINTENANCE ERROR.
